MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB

Medline Industries, LP MEDLINE; WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Catalog Number MDS806850
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the brand new wheelchairs from po 1092338 come back after one call due to a patient sitting in it and the frame bending.".
 
Additional Manufacturer Narrative
The customer reported that one of the brand-new wheelchairs came back after one call due to a patient sitting in it and the frame bending.A physical sample was not provided; photos were provided and only a visual review of the defect could be conducted, and the right side lower frame tubing that connects to the front right fork appears to be slightly bent above the front wheel.The investigation results were confirmed.Given the evidence provided in the photos, as well as the incident report, the root cause of this issue is unknown, and the division will monitor this issue through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,EXCEL,22",RDLA,ELR,NAVY, 500 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50945753
Report Number1417592-2026-54132
Device Sequence Number13369287
Product Code IOR
UDI-Device Identifier00080196132877
UDI-Public00080196132877
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS806850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown